# SDR 03FDEA01084

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 36,594 hours, 22,566 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 53FX130179
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  284  53-30  0005339  07JUL03  BFM  CLOSER  COMPLY WITH EA 7-5330-70973 FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR,P/N 53FX1301-7/-9 (AD 2002-16-19).    FACT  10JUL03  10:28  BFM R  COMPLIED WITH E.A. NR 7-5330-70973 FUSELAGE-MAIN CARGO DOOR TRIPLER WEAR, P/N 53FX1301-7/-9 (AD2002-16-19).
